Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 307, Number 2

All articles in this issue are freely accessible.

A fractal-like algebraic splitting of the classifying space for vector bundles
V. Giambalvo, David J. Pengelley and Douglas C. Ravenel.
Trans. Amer. Math. Soc. 307 (1988), 433-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940211
Applications of nonstandard models and Lebesgue measure to sequences of natural numbers
Steven C. Leth.
Trans. Amer. Math. Soc. 307 (1988), 457-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940212
Asymptotic periodicity of the iterates of positivity preserving operators
M. Miklavčič.
Trans. Amer. Math. Soc. 307 (1988), 469-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940213
A classification of a class of $3$-branchfolds
Yoshihiro Takeuchi.
Trans. Amer. Math. Soc. 307 (1988), 481-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940214
Total linking number modules
Oziride Manzoli Neto.
Trans. Amer. Math. Soc. 307 (1988), 503-533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940215
Travelling wave solutions to a gradient system
James F. Reineck.
Trans. Amer. Math. Soc. 307 (1988), 535-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940216
The dynamics of rotating waves in scalar reaction diffusion equations
S. B. Angenent and B. Fiedler.
Trans. Amer. Math. Soc. 307 (1988), 545-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940217
Linear supergroup actions. I. On the defining properties
Oscar Adolfo Sánchez-Valenzuela.
Trans. Amer. Math. Soc. 307 (1988), 569-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940218
Remarks on Grassmannian supermanifolds
Oscar Adolfo Sánchez-Valenzuela.
Trans. Amer. Math. Soc. 307 (1988), 597-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940219
Infinitely many periodic solutions for the equation: $u_{tt}-u_{xx}±\vert u\vert^{p-1}u=f(x,t)$. II
Kazunaga Tanaka.
Trans. Amer. Math. Soc. 307 (1988), 615-645
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940220
Tangent cones to discriminant loci for families of hypersurfaces
Roy Smith and Robert Varley.
Trans. Amer. Math. Soc. 307 (1988), 647-674
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940221
Automorphisms and isomorphisms of real Henselian fields
Ron Brown.
Trans. Amer. Math. Soc. 307 (1988), 675-703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940222
The differential operator ring of an affine curve
Jerry L. Muhasky.
Trans. Amer. Math. Soc. 307 (1988), 705-723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940223
Strong homology is not additive
S. Mardešić and A. V. Prasolov.
Trans. Amer. Math. Soc. 307 (1988), 725-744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940224
Products of involution classes in infinite symmetric groups
Gadi Moran.
Trans. Amer. Math. Soc. 307 (1988), 745-762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940225
Borel measures and Hausdorff distance
Gerald Beer and Luzviminda Villar.
Trans. Amer. Math. Soc. 307 (1988), 763-772
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940226
Automorphisms of hyperbolic dynamical systems and $K_{2}$
Frank Zizza.
Trans. Amer. Math. Soc. 307 (1988), 773-797
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940227
Cauchy problem of hyperbolic conservation laws in multidimensional space with intersecting jump initial data
De Ning Li.
Trans. Amer. Math. Soc. 307 (1988), 799-812
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940228
A very singular solution of a quasilinear degenerate diffusion equation with absorption
L. A. Peletier and Jun Yu Wang.
Trans. Amer. Math. Soc. 307 (1988), 813-826
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940229
Chains on CR manifolds and Lorentz geometry
Lisa K. Koch.
Trans. Amer. Math. Soc. 307 (1988), 827-841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940230
Deformations of finite-dimensional algebras and their idempotents
M. Schaps.
Trans. Amer. Math. Soc. 307 (1988), 843-856
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940231
A remark on a theorem of Vo Van Tan
Mihnea Colţoiu.
Trans. Amer. Math. Soc. 307 (1988), 857-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 940232